Experiences with Contraception

Hey there ladies,

in october when i had my lap i got a Mirena Coil put in, after my lap i didnt stop bleeding for weeks so they put me on Cerazette to stop the bleeding.

so for the past 4 months I've been on both the coil and Mini Pill.

now the problem I'm currently having is i keep getting symptoms of early signs of pregnancy and quite frankly its terrifying me. obviously i will do a test but cant until payday (yay waiting games). what I'm hoping is this is just some hormonal side effect but ive been fine for ages, now all of a sudden i get an influx of symptoms and i feel sick and lightheaded all the time but cant think of anything else that could be causing it, i havent taken it that religiously and there have also been days that I've been sick so my pill will have cancelled out, but where does that leave my coil?

someone please put my mind to rest!

2 Replies

  • Hi Hun I'm sorry to say I had terrible dude effects from the coil, I was so nauseous I lost a stone and a half in 2 months, even the doctor kept saying do a pregnancy test, Google side effects of the coil, I had must of them was horrible. Had to have it removed xxx

  • hi, thank you, before my lap i had the copper coil in and i was okay with that apart from the adjustment period. but after my lap ive lost loads of weight. my stomach swells a lot more im always nauseous, ive gone right off most food, i have to be in the mood to eat, which i never am. my boobs grew loads and then skrank down to smaller than they were before it all :( xxx

You may also like...